# SDR CA970604007

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-235
- Engine: Lyc O540B4B5
- Propeller: Hartzl HCC2YK1
- System (JASC): 6114 · Propeller Hub Section
- Part: Low Stop
- Part number: 2421
- Condition: Wrong Part
- Location: Propeller Hub
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. INSPECTION FOUND AN INCORRECT STOP INSTALLED. LOW STOP NUT WOULD NOT LOCK. A LONGER STOP WAS INSTALLED.
